Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Trying to Taper off


[Es...]

Recommended Posts

Hello. Im a 36 year old male. I started with .5 adivan back in July and took it as needed not every day I started with 10 pills. Then I ended up back in urgent care. They gave me 20 pills at 1 mg each and took those as needed not every day but sometimes back to back days. Then I ended up in the ER on aug 26th 2020 after the worst panic attack.  Was given 20 more wich ive been taking more regularly as my anxiety has been bad. I still have 5 pills left. I then had a dr appointment on September the 8th in which my DR gave me 20 more . Since then I have been taking them almost daily  between .5mg and 1.0mg I have never taken more then 1.0 mg in a day. Its been almost 3 months of not regular use but I am noticing between doses some almost restlessness feelings.  Any advice on what to do. Thanks guys.
Link to comment
Share on other sites

Hi Escozoo420 :hug:  Welcome to benzobuddies

 

We are pleased you joined the community.  It’s likely you are experiencing interdose withdrawal, where symptoms emerge in between doses. It doesn’t take long for the body to become dependent on benzodiazepines.  It is usually recommended for those who have been taking an irregular dose, to stabilise at a set daily dose, before starting a taper.

 

It’s generally recommended reducing the dose by somewhere between 5% and 10% every 10/14 days. You can alter the schedule, try a little quicker  or slower taper, this would depend on how you feel. The aim is to try to keep any symptoms manageable. 

 

I suggest you familiarise yourself with this manual, The Ashton Manual.  It is a great resource for understanding the effect benzo’s have on our body. 

 

I will leave a  link to the taper boards

 

Planning Your Withdrawal(TaperPlans)

 

We have a dedicated board dealing with Anxiety issues, you can connect with others who can offer some ideas and help.

 

Anxiety     

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice. Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome Aboard

Magrita

 

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...